Giới thiệu : Trong phần này các bạn sẽ luyện tập dịch một đoạn văn tiếng Anh sang tiếng Việt. Chủ đề là các mẩu tin tức, văn bản... thuộc nhiều lĩnh vực.
When heartburn or ulcer pain strikes, drugs can target stomach acid to calm bellies and offer relief. But a new study suggests the medications may come with a hive-inducing side effect: allergies. After analyzing health insurance data from more than 8 million people in Austria, researchers found that prescriptions of anti-allergy medications surged in those who were prescribed stomach acid inhibitors, a class of drugs that includes proton-pump inhibitors and H2 blockers.
The findings, published Tuesday in the medical journal Nature Communications, suggest that disrupting the stomach's delicate balance of acids and enzymes may cause our immune systems to go haywire, triggering allergies that didn't previously exist.
"We need to have the general awareness that the stomach has an important digestive function, and it has a kind of sterilizing function," said Dr. Erika Jensen-Jarolim, the study's lead author and a professor at the Medical University of Vienna.
"What we get in terms of food and bacteria is actually denatured and degraded in normal stomach function," she told CNN. "When you take anti-acids, this function is impaired, and we have a wide-open window, and many things enter the intestines that are not good." It's not entirely understood how the medications contribute to allergies, but one explanation may be that reduced stomach acid allows undigested food to sneak out of our stomachs. Our immune systems, in turn, can see those foods as a threat.
|Đã hết hạn tham gia gửi bài. Bạn hãy chờ bài học sau để tham gia nhé|
Bài này đã hết thời gian gửi bài